Norm estimates for Bessel-Riesz operators on generalized Morrey spaces
Mathematica Bohemica, Tome 143 (2018) no. 4, pp. 409-417
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We revisit the properties of Bessel-Riesz operators and present a different proof of the boundedness of these operators on generalized Morrey spaces. We also obtain an estimate for the norm of these operators on generalized Morrey spaces in terms of the norm of their kernels on an associated Morrey space. As a consequence of our results, we reprove the boundedness of fractional integral operators on generalized Morrey spaces, especially of exponent $1$, and obtain a new estimate for their norm.
We revisit the properties of Bessel-Riesz operators and present a different proof of the boundedness of these operators on generalized Morrey spaces. We also obtain an estimate for the norm of these operators on generalized Morrey spaces in terms of the norm of their kernels on an associated Morrey space. As a consequence of our results, we reprove the boundedness of fractional integral operators on generalized Morrey spaces, especially of exponent $1$, and obtain a new estimate for their norm.
DOI :
10.21136/MB.2018.0045-17
Classification :
26A33, 26D10, 42B20, 42B25
Keywords: Bessel-Riesz operator; fractional integral operator; generalized Morrey space
Keywords: Bessel-Riesz operator; fractional integral operator; generalized Morrey space
@article{10_21136_MB_2018_0045_17,
author = {Idris, Mochammad and Gunawan, Hendra and Eridani, A.},
title = {Norm estimates for {Bessel-Riesz} operators on generalized {Morrey} spaces},
journal = {Mathematica Bohemica},
pages = {409--417},
year = {2018},
volume = {143},
number = {4},
doi = {10.21136/MB.2018.0045-17},
mrnumber = {3895264},
zbl = {06997374},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0045-17/}
}
TY - JOUR AU - Idris, Mochammad AU - Gunawan, Hendra AU - Eridani, A. TI - Norm estimates for Bessel-Riesz operators on generalized Morrey spaces JO - Mathematica Bohemica PY - 2018 SP - 409 EP - 417 VL - 143 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0045-17/ DO - 10.21136/MB.2018.0045-17 LA - en ID - 10_21136_MB_2018_0045_17 ER -
%0 Journal Article %A Idris, Mochammad %A Gunawan, Hendra %A Eridani, A. %T Norm estimates for Bessel-Riesz operators on generalized Morrey spaces %J Mathematica Bohemica %D 2018 %P 409-417 %V 143 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0045-17/ %R 10.21136/MB.2018.0045-17 %G en %F 10_21136_MB_2018_0045_17
Idris, Mochammad; Gunawan, Hendra; Eridani, A. Norm estimates for Bessel-Riesz operators on generalized Morrey spaces. Mathematica Bohemica, Tome 143 (2018) no. 4, pp. 409-417. doi: 10.21136/MB.2018.0045-17
Cité par Sources :